# SDR IPXA2025010427810

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 26,832 hours, 16,853 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Nr 1 Eng
- Stage of operation: CL
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK ON CLIMB OUT AT 5000Â€™, ECAM: #1 ENG BLEED LEAK. (#2 ENG BLEED DEFERRED) UNABLE TO MAINTAIN PRESSURIZATION, RESULTED IN AIR TURN BACK. COMPLETED REMOVAL OVER DUCT AND BEGAN INSTALLATION OF NEW DUCT REF AMM 36-11-00/401. COMPLETED INSTALLATION OF NEW DUCT STARTING FROM STEP 5.C.(9) TO COMPLETION PER AMM 36-11-00/0401. OPS AND LEAK CHECK GOOD AT THIS TIME.
